MathSciNet Relay Station
MathSciNet bibliographic data
MR637034 (83c:03058) 03G30 (18B15 18B25)
Makkai, M. Full continuous embeddings of toposes. Trans. Amer. Math. Soc. 269 (1982), no. 1, 167–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement